Talk

Advanced search

Coming off sertraline-side effects?

(2 Posts)
Cake0rdeath Wed 14-Oct-15 19:50:40

Hi all,

Posted on the MH board but I'm hoping traffic is busier here.

I've been on sertraline for 20 months due to severe PND. I've been feeling much better in myself and did as the Dr suggested; on it until you feel "normal" plus six months.

With Drs guidance I've reduced from 150mg daily to 100 for 2 weeks and now I'm on the 50mg leg of reducing. I've been on 50mg for a week and, apart from feeling a bit grotty, I've been ok.

However, today has been horrific. I know it sounds silly but I feel as if I'm floating outside my body. Jelly legs, dizzy, pins and needles in my thumbs and fingers (?) shoulder aches, headaches and breathlessness.

Has anyone else experienced/is experiencing this? I'd just like to know how much longer to expect this to continue-today with my toddler has been extremely tough and I don't really think I'm going to be particularly professional in work tomorrow!

KIM10 Mon 14-Mar-16 21:04:07

I have come off the same drug not pretty as I did it cold turkey as I found out I was pregnant and I wish I had done it slow

I would stick to 2 weeks with 50 then one day on one day off for two weeks and then increase the off days it makes the transition easier be kind to yourself it's hard thing to go through

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now